American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 61 to 81 of 81 found      Go to page: 1 2 3

[61] Vassilios A. Dougalis. Multistep-Galerkin methods for hyperbolic equations . Math. Comp. 33 (1979) 563-584. MR 521277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Tsutomu Ikeda and Tomoyasu Nakagawa. On the SHASTA FCT algorithm for the equation $\partial \rho /\partial \ t+(\partial /\partial x)(v(\rho )\,\rho )=0$ . Math. Comp. 33 (1979) 1157-1169. MR 537963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] R. C. Y. Chin and G. W. Hedstrom. A dispersion analysis for difference schemes: tables of generalized Airy functions . Math. Comp. 32 (1978) 1163-1170. MR 0494982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Andrew Majda, James McDonough and Stanley Osher. The Fourier method for nonsmooth initial data . Math. Comp. 32 (1978) 1041-1081. MR 501995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Moshe Goldberg and Eitan Tadmor. Scheme-independent stability criteria for difference approximations of hyperbolic initial-boundary value problems. I . Math. Comp. 32 (1978) 1097-1107. MR 501998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Anne M. Burns. A necessary condition for the stability of a difference approximation to a hyperbolic system of partial differential equations . Math. Comp. 32 (1978) 707-724. MR 492034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Moshe Goldberg. On a boundary extrapolation theorem by Kreiss . Math. Comp. 31 (1977) 469-477. MR 0443363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] A. Y. le Roux. A numerical conception of entropy for quasi-linear equations . Math. Comp. 31 (1977) 848-872. MR 0478651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Joseph Oliger. Hybrid difference methods for the initial boundary-value problem for hyperbolic equations . Math. Comp. 30 (1976) 724-738. MR 0428727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] G. R. McGuire and J. Ll. Morris. Explicit-implicit schemes for the numerical solution of nonlinear hyperbolic systems . Math. Comp. 29 (1975) 407-424. MR 0371085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Ivo G. Rosenberg and Frank Stenger. A lower bound on the angles of triangles constructed by bisecting the longest side . Math. Comp. 29 (1975) 390-395. MR 0375068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Vidar Thomée and Lars Wahlbin. Convergence rates of parabolic difference schemes for non-smooth data . Math. Comp. 28 (1974) 1-13. MR 0341889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Eli Turkel. Symmetrization of the fluid dynamic matrices with applications . Math. Comp. 27 (1973) 729-736. MR 0329279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Stewart Venit. Mesh refinements for parabolic equations of second order . Math. Comp. 27 (1973) 745-754. MR 0381337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] William H. Ford and T. W. Ting. Stability and convergence of difference approximations to pseudo-parabolic partial differential equations . Math. Comp. 27 (1973) 737-743. MR 0366052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] S. Abarbanel and D. Gottlieb. Higher order accuracy finite difference algorithms for quasi-linear, conservation law hyperbolic systems . Math. Comp. 27 (1973) 505-523. MR 0334541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Moshe Goldberg. A note on the stability of an iterative finite-difference method for hyperbolic systems . Math. Comp. 27 (1973) 41-44. MR 0341887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Gerald Browning, Heinz-Otto Kreiss and Joseph Oliger. Mesh refinement . Math. Comp. 27 (1973) 29-39. MR 0334542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] B. Fornberg. On the instability of leap-frog and Crank-Nicolson approximations of a nonlinear partial differential equation . Math. Comp. 27 (1973) 45-57. MR 0395249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Stanley Osher. Stability of parabolic difference approximations to certain mixed initial boundary value problems . Math. Comp. 26 (1972) 13-39. MR 0298990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Bertil Gustafsson, Heinz-Otto Kreiss and Arne Sundström. Stability theory of difference approximations for mixed initial boundary value problems. II . Math. Comp. 26 (1972) 649-686. MR 0341888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 81 of 81 found      Go to page: 1 2 3